Face Cream That Is Safe For Nursing Mothers?

Illustration of Face Cream That Is Safe For Nursing Mothers?
Illustration: Face Cream That Is Safe For Nursing Mothers? themamanotes.com

Good morning, I’m breastfeeding. I want to ask, is MJ Beauty’s face cream safe? Which does not interfere with ASI production. Thanks ??

1 Answer:

Hello Mutia,

Thank you for asking HealthReplies.com.

Not only during pregnancy, the selection of face cream in nursing mothers must be done very carefully. Because, a little or a lot of the content of the cream you use can be absorbed into the blood so that it can come out through the milk that you put on your baby. Not only that, physical contact directly or indirectly between the baby's skin and the cream you use, for example when you kiss the baby, can also cause the baby to experience allergies, irritation, and other health problems. As is known, the baby's skin is still very sensitive so it is more susceptible to inflammation when in contact with dangerous chemicals.

In fact, it is not an absolute prohibition for nursing mothers to use face creams. Most importantly, you need to make sure first, whether the cream you use is really composed of components that are safe and free of components that are harmful to health, for example mercury, hydroquinone, steroids, rhododenol, ascorbic acid, and so on. Also make sure, the face cream that you use is officially registered at BPOM (the drug and food regulatory agency), stored with good packaging, and has not expired. Before using a face cream, you should first try to apply a little cream to the plaster and then put on your forearm to test whether you are allergic to the components of the cream, or not. If an allergic reaction arises, for example in the form of itching, burning, heat, redness, swelling, bruntusan, and so on, it means you are not fit to use the cream.

Unfortunately, so far, there is still very limited information available about the exact composition of the cream you mentioned. Therefore, we are not authorized to judge whether the cream is safe for you to use or not. It is better if you consult directly with the doctor or the nearest skin specialist, while bringing the cream you want to use. That way, the doctor can assess your skin type well, the problems that exist on your skin, as well as what is the right treatment. to overcome it.

Hope this helps ...

: by

Related Question

The Cause Of Phlegm Is Yellow In Children?

The Cause Of Phlegm Is Yellow In Children?

(1 year ago)

I want to ask my child November 1, 2014 at the age of 3 years. My child often coughs with phlegm, when coughing vomiting, sputum greenish, was taken to the doctor, said he was alle...

Stomach Aches After Taking Nonsteroidal Anti-inflammatory Drugs (NSAIDS).?

Stomach Aches After Taking Nonsteroidal Anti-inflammatory Drugs (NSAIDS).?

(1 year ago)

Doctor, I have heel pain and have been given potassium medicine for diclofenac, vanbe and mecobalamin. The doctor said it could affect my stomach. Indeed, I feel my stomach is sore...

Clear Discharge From The Vagina After Cesarean Section 4 Months Ago?

Clear Discharge From The Vagina After Cesarean Section 4 Months Ago?

(1 year ago)

Mt noon. I gave birth by cesarean section 4 months ago and in the last month I often feel clear water from my V and it feels like before giving birth and the difference is now bein...

Leave a Reply

Your email address will not be published. Required fields are marked *